Geodesics on the Group of Semi-Affine Transformations of the Euclidean Plane

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We obtain parameterized representations of geodesics of a sub-Riemannian metric on the three-dimensional Lie group of semi-affine transformations of the Euclidean plane, i.e., those that act as orientation preserving affine mappings on one axis, and as translations on the other one.

Original languageEnglish
Pages (from-to)74-77
Number of pages4
JournalRussian Mathematics
Volume62
Issue number7
DOIs
Publication statusPublished - 1 Jul 2018

Keywords

  • geodesics
  • Lie groups
  • sub-Riemannian structure

Fingerprint Dive into the research topics of 'Geodesics on the Group of Semi-Affine Transformations of the Euclidean Plane'. Together they form a unique fingerprint.

Cite this